# SDR BJNA952002

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR EMERGENCY EXIT LIGHTS INOP.  ACFT RELEASED PER MEL 33-14 DMI NR 024, ITEM TRANSFERRED TO CEX FORM 4001 AND PLACARDED, DAY OPERATIONS ONLY.  REFER TO MEL 33-14 DMI NR 024 EXTERIOR EMERGENCY LIGHT SYSTEMS INOP.  FOUND L1 DOOR RETRACTABLE EXIT LIGHT DISLODGED, RESECURED.  OPS CHECKS GOOD AT THIS TIME IAW 33-51-0.  (X)
